# SDR UPS96205640

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED FUSELAGE FRAME SHEAR TIE IS CRACKED NEAR THE RADIUS UPPER END BETWEEN S20R AND S21R, BS 294.5.  REMOVED DAMAGED AREA PER SRM 51-40-3. FABRICATED ANGLE AND REPAIRED PER SRM 51-30-2.
